# SDR UHLA2011061900226

- Difficulty date: June 19, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N958WH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 6,304 hours, 4,844 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR PAX FWD OPEN MESSAGE.  MAINTENANCE ADJUSTED L1 DOOR AFT PROX SWITCH IAW MM 52-72-20, OPS CHECK GOOD.
